# SDR 2006UALA00247

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 827 AFT SIDE OF FRAME IS CRACKED BETWEEN S8L & S9L AT PSU RAIL SUPPORT.     INSTALLED REPAIR REF MM 53-10-84.
